On Intertwining Operators.

B.P. Duggal

Monatshefte für Mathematik (1988)

  • Volume: 106, Issue: 2, page 139-148
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Duggal, B.P.. "On Intertwining Operators.." Monatshefte für Mathematik 106.2 (1988): 139-148. <http://eudml.org/doc/178397>.

author = {Duggal, B.P.},
journal = {Monatshefte für Mathematik},
keywords = {dominant operators; contractions with completely non-unitary parts},
number = {2},
pages = {139-148},
title = {On Intertwining Operators.},
url = {http://eudml.org/doc/178397},
volume = {106},
year = {1988},

AU - Duggal, B.P.
TI - On Intertwining Operators.
JO - Monatshefte für Mathematik
PY - 1988
VL - 106
IS - 2
SP - 139
EP - 148
KW - dominant operators; contractions with completely non-unitary parts
UR - http://eudml.org/doc/178397
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.